# SDR CALA9801523

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT FORWARD WING TO BODY FAIRING ATTACH ANGLE.  THE ANGLE WAS REMOVED AND A REPAIR ANGLE WAS INSTALLED IAW ECRA 5350-01227 AND 51-30-2.
